MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" EXT SET, 3 GANG 1O2 MANIFOLD W/BASEPLATE, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" EXT SET, 3 GANG 1O2 MANIFOLD W/BASEPLATE, ROTATING LUER; STOPCOCK, I.V. SET
Model Number B55013
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.
 
Event or Problem Description
The event involved a 12" ext set, 3 gang 1o2® manifold w/baseplate, rotating luer where the bridge for sedation/paralytic was found to be leaking.Subtle leaks were reported to be difficult to see however, it was suspected that the leakage was coming from where the plastic meets the port.The leak occurred within 12 hours of using as a new admission.The problem was noticed when the patient started moving his head.It was reported that the patient was on propofol at 4mg/kg/hr, dilaudid at 3mg/hr and cisatracurium at 10mg/hr.The reporter mentioned that the patient typically de-saturates dramatically when paralytic is off, but fortunately it did not happen this time.After the patient became agitated, the bridge was changed out and boluses were given for quick re-sedation.There was patient involvement and no human harm.

Brand Name
12" EXT SET, 3 GANG 1O2 MANIFOLD W/BASEPLATE, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key11625056
Report Number9617594-2021-00114
Device Sequence Number14268559
Product Code FMG
UDI-Device Identifier00887709010116
UDI-Public(01)00887709010116(17)251001(10)5047809
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2025
Device Model NumberB55013
Device Catalogue NumberB55013
Device Lot Number5047809
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2021
Initial Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1